Harmonic Analysis
Extended solution of Boas' conjecture on Fourier transforms
Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1137-1142.

Weighted LpLq Fourier inequalities are studied. We prove Boas' conjecture on integrability with power weights of the Fourier transform. One-dimensional as well as multidimensional versions (for radial functions) are obtained for general monotone functions.

On étudie des inégalités LpLq à poids pour des transformées de Fourier, en particulier on formule une conjecture de Boas traduisant une intégrabilité pour des fonctions dans le cas où le poids est une puissance lorsque l'une des fonctions est monotone et p=q. Nous donnons des versions unidimensionnelles et multidimensionnelles (dans le cas de fonctions radiales) pour pq ou pq et pour une classe définie de fonctions généralement monotones.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.07.029
Liflyand, Elijah 1; Tikhonov, Sergey 2, 3

1 Department of Mathematics, Bar-Ilan University, 52900 Ramat-Gan, Israel
2 Scuola Normale Superiore, 56126 Pisa, Italy
3 ICREA, Passeig Lluís Companys, 23, 08010 Barcelona, Spain
@article{CRMATH_2008__346_21-22_1137_0,
     author = {Liflyand, Elijah and Tikhonov, Sergey},
     title = {Extended solution of {Boas'} conjecture on {Fourier} transforms},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1137--1142},
     publisher = {Elsevier},
     volume = {346},
     number = {21-22},
     year = {2008},
     doi = {10.1016/j.crma.2008.07.029},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.07.029/}
}
TY  - JOUR
AU  - Liflyand, Elijah
AU  - Tikhonov, Sergey
TI  - Extended solution of Boas' conjecture on Fourier transforms
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1137
EP  - 1142
VL  - 346
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.07.029/
DO  - 10.1016/j.crma.2008.07.029
LA  - en
ID  - CRMATH_2008__346_21-22_1137_0
ER  - 
%0 Journal Article
%A Liflyand, Elijah
%A Tikhonov, Sergey
%T Extended solution of Boas' conjecture on Fourier transforms
%J Comptes Rendus. Mathématique
%D 2008
%P 1137-1142
%V 346
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.07.029/
%R 10.1016/j.crma.2008.07.029
%G en
%F CRMATH_2008__346_21-22_1137_0
Liflyand, Elijah; Tikhonov, Sergey. Extended solution of Boas' conjecture on Fourier transforms. Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1137-1142. doi : 10.1016/j.crma.2008.07.029. http://www.numdam.org/articles/10.1016/j.crma.2008.07.029/

[1] Askey, R.; Wainger, S. Integrability theorems for Fourier series, Duke Math. J., Volume 33 (1966), pp. 223-228

[2] Benedetto, J.J.; Heinig, H.P. Weighted Fourier inequalities: new proofs and generalizations, J. Fourier Anal. Appl., Volume 9 (2003), pp. 1-37

[3] Boas, R.P. The integrability class of the sine transform of a monotonic function, Studia Math., Volume XLIV (1972), pp. 365-369

[4] Bradley, J.S. Hardy inequalities with mixed norms, Canad. Math. Bull., Volume 21 (1978), pp. 405-408

[5] Dyachenko, M.I.; Tikhonov, S. Convergence of trigonometric series with general monotone coefficients, C. R. Math. Acad. Sci. Paris, Ser. I, Volume 345 (2007) no. 3, pp. 123-126

[6] E. Liflyand, S. Tikhonov, The Fourier transforms of general monotone functions, in: Analysis and Mathematical Physics, Birkhäuser, 2009

[7] Sadosky, C.; Wheeden, R.L. Some weighted norm inequalities for the Fourier transform of functions with vanishing moments, Trans. Amer. Math. Soc., Volume 300 (1987), pp. 521-533

[8] Sagher, Y. Integrability conditions for the Fourier transform, J. Math. Anal. Appl., Volume 54 (1976), pp. 151-156

[9] Samko, S.G.; Kilbas, A.A.; Marichev, O.I. Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, New York, NY, 1993

[10] Tikhonov, S. Trigonometric series with general monotone coefficients, J. Math. Anal. Appl., Volume 326 (2007), pp. 721-735

[11] Tikhonov, S. Best approximation and moduli of smoothness: computation and equivalence theorems, J. Approx. Theory, Volume 153 (2008) no. 1, pp. 19-39

Cited by Sources: